# SDR FDEA200902240676

- Difficulty date: February 24, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274027
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP INBD SEGMENT OTBD AFT UPPER SURFACE FOUND EXISTING   REPAIR.  EXISTING REPAIR AT LT WING INBD FLAP INBD SEGMENT OTBD AFT UPPER SURFACE EVALUATED AND FOUND NOT ACCOMPLISHED IN ACCORDANCE WITH SRM 57-10-00 FIG 38 VOL I.  EXISTING REPAIR DOUBLER REMOVED AND REPAIR CARRIED OUT IAW SRM 57-10-00 FIG 38 VOL I.  FEDEX EO 1-51-7-5001 A4 PART 1, TITLE: STRUCTURES, REPAIR CATALOG, MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR   AS PER FEDEX GMM 6-2-100.
